# SDR AALA202508139501

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 71,808 hours, 36,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT PASSENGER DOOR EMERGENCY ACCUMULATOR CYLINDER PRESSURE LOW PER PS CHECK. MAINTENANCE CHARGED RH AFT PASSENGER DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00.
